General Anaesthetic

Discussion in 'Support' started by click, Mar 23, 2013.

    1. william adams
      Wishful

      william adams Member Benefactor

      Location:
      S Jersey
      Tinnitus Since:
      December 2015
      Cause of Tinnitus:
      one week after leg surgery plus hearing loss in higher freq.
      I developed a high pitched tennitus about two weeks after a vein stripping in the middle of December a couple of monthes ago. They put a patch on the back of my neck for I felt nausea 3 monthes before with surgery on other leg. I had alot of wax build up and had ears cleaned, also had hearing test had some high frequency hearing loss. Still have the tennitus but currently on 2.5 mg valium and steroid drops in both ears. Im coping but would love for it to go away..
       
    2. Golan

      Golan Member

      Tinnitus Since:
      12/29/2011
      I just had my appendix removed last night due to appendicitis. It was done under general anesthesia. As funny as it sounds, my Tinnitus, which has been on 24/7 in the last 5 years (10Khz and very loud in both ears) became very faint after the surgery. Almost non existent. It is slowly coming back now (it’s almost 24 hours after the surgery) but it’s still significantly lower volume from what I’m used to. I feel blessed even though it’s short relief :)
       
    3. Anima

      Anima Member

      Location:
      Mallorca (Illes Balears) EU
      Tinnitus Since:
      Feb/2004(Serious aggravation)April 2017
      Cause of Tinnitus:
      Antibiotics. Anaesthetic.
      I had a gastroscopy done last April, three days after the procedure my (after 13 years) already mild tinnitus became severe again and hasn’t got better yet and, for my desgrace, I don’t think that after almost six months it may subside.
      I was supposed to have a mild sedation but they put me to sleep like a log.
      The anaesthetic was Propofol. I had several procedures before with the same anaesthetic and never had a problem, but, for the first time, it was a trained nurse instead of a doctor who injected and controlled my sedation. I would recommend you to make sure that a doctor takes care of the anaesthesia, never a nurse. Propofol can give tinnitus as a side effect in only 1%, but I suppose it all depends on the dose injected and, in this matter, a anaesthetist doctor knows far better than a nurse how this works. I blame the nurse, but I can’t proof she is the one to blame, although next time I rather take the procedure without sedation, just like they used to do it years ago and it was absolutely tolerable, as far I remember, so I don’t run the risk again. With a pre existing tinnitus things are always difficult when it’s about medication.

      Best wishes
       
    4. jer

      jer Member

      Tinnitus Since:
      06/2015
      Cause of Tinnitus:
      Acoustic trauma
      It would be really handy if everyone would mention what medications they used to be put under anesthesia. This can be done about a million different ways and this way we can learn what might be good anesthesia and bad anesthesia for use. It's not just one anesthesia that's being used for everyone!
       
    5. holmanp

      holmanp Member

      Location:
      Tauranga, New Zealand
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      General Anaesthetic(I think)
      I had an operation in March 2015 when I had general anesthetic. I had no Tinnitus before but have had it 24/7 since, although it may have been the result of the violent vomiting session I had 2 days later which i think was from the Tremodol I had been given for pain relief, despite me telling them I had no pain! I'm learning to live with the high pitch whine.
       

Share This Page

Loading...